# SDR QXEA2023091800129

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N660QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000948
- Aircraft time: 362 hours, 300 cycles
- System (JASC): 7600 · Engine Controls
- Part: Control Quadrant
- Part number: 426000186
- Part serial: 260486
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 389 hours, 305 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

ATUOTHROTTLE FAILED IN FLIGHT  MULTIPLE TIMES. REMOVED FROM SERVICE. PLACED ON MEL 22-30-00B. RETURNED TO SERVICE. MEL CLEARED 9/17 BY REPLACING  THE THRUST CONTROL QUADRANT REF E175 AMM TASK 76-11-01-000-801-A & 76-11-01-400-801-A. OPS TEST GOOD. THIS CLEARS MEL.RETURNED TO SERVICE.
